Manifolds with higher homotopy which do not support anosov diffeomorphisms

Andrey Gogolev, Federico Rodriguez Hertz

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We show that various classes of closed manifolds with non-trivial higher homotopy groups do not support (transitive) Anosov diffeomorphisms. In particular, we show that a finite product of spheres at least one of which is even-dimensional does not support transitive Anosov diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)349-366
Number of pages18
JournalBulletin of the London Mathematical Society
Issue number2
StatePublished - Apr 2014

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Manifolds with higher homotopy which do not support anosov diffeomorphisms'. Together they form a unique fingerprint.

Cite this